# SDR USAA2014072800004

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 43,033 hours, 24,134 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 630CC01Y1
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE ECAMS AFTER TAKEOFF.  NAV-GPWS-TERR-DET FAULT.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  FOUND LOSS OF 28VDC SHED ESSENTIAL BUS DUE TO DEFECTIVE CONTACTOR 8PH.  R & R CONTACTOR 8PH IAW AMM 24-62-55.
